# SDR AALA20100601TUL08

- Difficulty date: June 1, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 56,730 hours, 28,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 6 HAS LUG MISSING AT APPROXIMATE STATION 1072.  INSTALLED SEAT TRACK PLUG SEAT TRACK NUMBER 6 STATIONS 1070 TO 1075 PER AARD 53-20-00-10.
